MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 8MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 8MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number 65-2008
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a revision surgery was required due to the loss of multiple screws in both the fossa and ramus fixtures, which resulted from unusual pressure on the prosthesis.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.However, the planning scans for the second surgery show 4 loose screws in the right fossa and 2 loose screws in the left fossa component.The right mandibular component including all screws were removed.The post-op scans revealed that the surgeon used pmma bone cement on both sides to stabilize the fossa components, which is highly unusual, and both components appear unstable - one loose on the right and the left collapsed laterally with partial loss of the zygomatic arch.Due to unclear details about the initial surgery, canceled communication, and the surgeon¿s suspension, the root cause of the component loosening could not be determined despite the surgeon attributing it to patient habits.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
BONE SCREW 2.0MM X 8MM, 5 PACK
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22854768
Report Number0002031049-2025-00069
Device Sequence Number11849728
Product Code LZD
UDI-Device Identifier07613327626728
UDI-Public07613327626728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number65-2008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown